# SDR SWAA2022072517962

- Difficulty date: June 13, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD BULKHEAD LH PANEL 141JW CRACKED AT SIDE EDGE AND FEW BOLT HOLES ELONGATED. (234-04) / [01] FABRICATED AFT CARGO COMPARTMENT FWD BULKHEAD PANEL 141JW IAW B 737-700 AMM 25-52-01-201-801. MATERIAL USED: A60SG4W-60144.;[02] [FINAL] VALIDATED STEP 1
